It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


HI,

I was on Lexapro from March to August. It worked great for me and I felt wonderful emotionally and phsically, but I stayed hungry and I was bummed about the sexual side affects it had on me. So - I got my doctor to let me change to Wellbutrin XL. Well - my doctor (GYN) told me to just stop the Lex and start on the Wellbutrin. I had been taking 10mg of Lex and the week before, I had dropped down to 5mg and the day before I started on the WB, I had forgotten to take it so I figured I would be ok. I was ok for about a week - then I started coming apart! I felt like I had the flu, I ached all over - had trouble breathing, felt inbetween rage and crying spells. I searched on these boards and found that is was Lexapro withdrawal. So - I went back on the 5mg for a week, 2.5 mg a week, and then that every other day and quit. I started taking 5 HTP along with the WB and I made it pretty good that time. The only thing I noticed that time was the head zaps. They were pretty bad for about a month and then slowly started going away.

Maybe you should try taking the 5 HTP and keep your seratonin levels up and it will help you with the withdrawal. It sure helped me!





All times are GMT -7. The time now is 07:33 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!